# SDR CALA9700119

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3750 INCH CRACK IN NR 8 SLAT ON BOTH SIDES OF OUTBOARD UPSTOP PAD. THE CRACKED AREA WAS CUT OUT.  AN ANGLE AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-4.
